# SDR A6WA200840603

- Difficulty date: October 31, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,996 hours, 20,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RECEIVED HYDRAULIC 2 LOW PRESSURE WARNING MSG ON GROUND.  COMPLIED WITH QRH.  ENGINE DRIVEN PUMP 2A RAN 2 MINUTES WITH QUANTITY ZERO.  NOTED TEMPERATURE OF 46C.  R&R LT OTBD SPOILER HOSE ASSEMBLY AND LT INBD SPOILER RETRACT HOSE ASSEMBLY IAW 51-10.  R&R HYD NR 2 SYSTEM PRESSURE AND RETURN FILTER IAW 29-11.  LEAK AND OPS CHECK GOOD.  SERVICED NR 2 SYSTEM.
